# SDR DL72E951982

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Balance Board
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV-2 CHECK, .8125 CRACK AT LT INBD BALANCE BOARD  ACCESS PANEL 9114.  REPAIRED AS PER 55-10-3 FIG 3.
